Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does vyvanse increases my blood glucose?

I am a 43 year old female, 5 8 125 lbs. I have had type 1 diabetes for about 13 yrs. (late adult onset). I wear an insulin pump. I have been taking vyvanse 30mg almost everyday for about 2 months. I was wondering if vyvanse increases my blood glucose?
Fri, 13 Jun 2014
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Procedures
General & Family Physician 's  Response
Hello,
VYVANSE is a stimulant and has lot of side effects but it's use doesn't result in increased level of blood sugar levels.The cause for your high sugar levels must be due to some other reasons like uncontrolled diet,increased intake of alcohol etc.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have diabetes and my bg avg for the last 2 months has been in the 120s. I started vyvanse on Wednesday and since then my bg has been quite high....

Recent questions on  Lisdexamfetamine

doctor1 MD

My son currently takes 20mg vyvanse and we have spoke to our doctor about weaning him off of it. He said that it isnt a problem, because we can...

doctor1 MD

my 7 year old has adhd he follows a neurologist and we recently increased his vyvannse to 30 mg he is also on intuniv 3 mg his vyvanse was...

doctor1 MD

In the last 3 months I have started taking Effexor XR with my Vyvanse. My Effexor is 37.5 mg once daily and my Vyvanse is 60 mg once daily. Over...

doctor1 MD

I just started taking 15mg of Vyvanse for adult ADD. I have tried Ritalin which did not work, and Adderall which gave me panic attacks. I have...

doctor1 MD

i'm in good health and have been treated for ADHD for appox. the last 2 years with stimulants. my insurance will only pay for generic meds. i don't...

doctor1 MD

There are one or two drugs that I really need to take but can t because I am concerned about the risk they have on your heart. They can cause...

doctor1 MD

I have a concern about taking old type antipsychotics which I don t want to but have no choice. My apologies for this long list of questions,...